# SDR DALA2025011600389

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION FLOOR SUPPORT +Y254 LOCATED BETWEEN FR67 TO FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT Y254 LOC BTW FR 67 TO FR 68 AT AFT GALEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11.
